MathSciNet Relay Station
MathSciNet bibliographic data
MR642333 (83c:06016) 06E05 (03E40)
Štěpánek, Petr Boolean algebras with no rigid or homogeneous factors. Trans. Amer. Math. Soc. 270 (1982), no. 1, 131–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement